# SDR CA090326018

- Difficulty date: March 12, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 533443
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FLT 2233, FLT CREW REPORTED NO GEAR MOVEMENT WHEN GEAR SELECTED UP.  QRH FOLLOWED AND ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  MX REMOVED AND REPLACED LANDING GEAR SELECTOR HANDLE AND OPS CHECKED GEAR RETRACTION SYS SERVICEABLE.  DEFECT REPORTED AGAIN ON NEXT FLIGHT.  SELECTOR HANDLE 53344-3 B0229 SERVICEABLE  10728/10624.
